# SDR BAQA084043

- Difficulty date: January 28, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7517
- Aircraft time: 1,535 hours
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Part number: 171BS1011
- Part serial: 058R
- Condition: Worn
- Location: Main
- Part time: 391 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT CHARGE OF BATTERY.  NO CHARGE LIGHT ON.  REPLACED WITH SERVICEABLE UNIT.
